MAUDE Adverse Event Report: COOK INC FLEXOR URETERAL ACCESS SHEATH AND DILATORS; FED ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

COOK INC FLEXOR URETERAL ACCESS SHEATH AND DILATORS; FED ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number G46167
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 address 1: (b)(6) h3 - device evaluation anticipated but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported, during retrograde intrarenal surgery (rirs) to remove a stone in middle calyx, the sheath of a flexor ureteral access sheath and dilators was noted to have two or three scratches inside the sheath.The flexible scope became stuck inside the sheath.Another same device was used to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Investigation ¿ evaluation: it was reported, during retrograde intrarenal surgery (rirs) to remove a stone in middle calyx, the sheath of a flexor ureteral access sheath and dilators was noted to have two or three scratches inside the sheath.The flexible scope became stuck inside the sheath.Another same device was used to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), quality control procedures, manufacturing instructions (mi), and instructions for use (ifu), as well as a visual inspection were conducted during the investigation.One device was returned to cook for evaluation in an open package with label.Upon inspection, there wasn't obvious damage to the device.Unable to confirm any damage inside of the sheath.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhrs for the reported complaint device lot and the related subassembly lots revealed one related discrepancy in which one device was scrapped as part of the manufacturing process.A review of complaint history records showed no complaints associated with the complaint device lot.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling.The ifu packaged with the device does not contain information relevant to the reported event.Based on the information provided, inspection of the returned device, and the results of the investigation, the cause for the issue could not be established.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute toa death or serious injury if a malfunction occurred.

Brand Name
FLEXOR URETERAL ACCESS SHEATH AND DILATORS
Common Device Name
FED ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23990602
Report Number1820334-2026-00016
Device Sequence Number16008129
Product Code FED
UDI-Device Identifier00827002461673
UDI-Public(01)00827002461673(17)271007(10)16283819
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K172217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG46167
Device Catalogue NumberFUS-095045
Device Lot Number16283819
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale
Patient Weight57 KG